Universidad Complutense de Madrid
E-Prints Complutense

Topological robustness of non-saddle sets

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Rodríguez Sanjurjo, José Manuel (2009) Topological robustness of non-saddle sets. Topology and its Applications, 156 (11). pp. 1929-1936. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

212kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166864109000868


URLURL Type
http://www.sciencedirect.com/UNSPECIFIED


Abstract

We study in this paper preservation of dynamical and shape theoretical properties under Continuation for parametrized families of flows. We show that, although attractors continue. the same does not hold for non-saddle sets. However, when they continue, their shape is preserved in quite general settings, which include differentiable families of flows and regular non-saddle sets for general flows, not necessarily differentiable. We also Study how the continuation of a non-saddle set influences that of its dual non-saddle set.


Item Type:Article
Additional Information:

Conference on General Topology in Honour of Peter Collins and Mike Reed, AUG 07-10, 2006, Oxford, ENGLAND

Uncontrolled Keywords:Shape equivalence, Dynamical system, Isolated invariant set, Continuation of non-saddle sets
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16730
Deposited On:16 Oct 2012 09:31
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page